Anadin Extra Triple Action - 12 tablets

Please note images are for illustration purposes and may differ from the product(s) you receive
    • For relief of headaches, body aches and pains
    • Gets to work in 5 minutes*
    • Effective Triple Action Formula
£1.99
Quantity
Single purchase only
Subscribe and save
    • For relief of headaches, body aches and pains
    • Gets to work in 5 minutes*
    • Effective Triple Action Formula
Free Delivery Truck IconFREE DELIVERY on UK orders over £15. Read more...
  • Product Information
  • Anadin Extra gets to work in 5 minutes* for effective relief of headaches, aches and pain. Whether you’re suffering from a headache or a migraine, Anadin Extra can help fight your pain. Anadin Extra is developed with an effective triple action formula - aspirin, paracetamol and caffeine - for effective relief of headaches, aches and pains.
Description
For relief from: headache, migraine, period pain, muscle ache & pain, rheumatic pain, fever, toothache, influenza, feverishness and feverish colds.
Also provides relief from: stiffness, sciatica, sprains, strains, joint swelling, neuralgia, fibrositis and a sore throat.
  • Aspirin - targets the source of the pain.
  • Paracetamol - helps block pain signals.
  • Caffeine - helps to speed up pain relief.
Contains aspirin, paracetamol and caffeine, for pain relief, always read the label.
Usage
Adults, the elderly and young persons aged 16 and over: 2 tablets every 4 hours to a maximum of 8 tablets in 24 hours.
Do not give to children aged under 16 years, unless specifically indicated (e.g. for Kawasaki's disease).
Ingredients
Each Film-Coated Caplet contains: Aspirin, 300mg, Paracetamol 200mg and Caffeine 45mg.
Suitable For
Adults and children aged 16 years and over.
Cautions/Allergies
Caution should be exercised in patients with asthma, allergic disease, impairment of hepatic or renal function (avoid if severe) and dehydration. The hazards of overdose are greater in those with non-cirrhotic alcoholic liver disease.
Do not take if you have a stomach ulcer.
Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
Do not take anything else containing paracetamol while taking this medicine.
Talk to your doctor at once if you take too much of this medicine, even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage.
There is a possible association between aspirin and Reye's syndrome when given to children. Reye's syndrome is a very rare disease, which affects the brain and liver, and can be fatal. For this reason aspirin should not be given to children under 16 years unless specifically indicated (e.g. Kawasaki's disease).
Patients should be advised that paracetamol may cause severe skin reactions. If a skin reaction such as skin reddening, blisters, or rash occurs, they should stop use and seek medical assistance right away.
Keep out of sight and reach of children.
Frequently Asked Questions (0)